본문 바로가기
KERD
논문KCI 등재

Lidocaine에 의한 아나필락시스 및 특이 immunoglobulin E 측정 1예

Lidocaine anaphylaxis and lidocaine-specific immunoglobulin E measurement

1

조회

0

다운로드

4

인용

0

참고문헌

키워드

주제분류소아과학

초록

Although local anesthetics can cause adverse drug reactions (ADRs), most ADRs to local anesthetics are from vasovagal, toxic, or anxiety reactions, while immunoglobulin E (IgE)-mediated anaphylaxis is extremely rare. We report a case of IgE-mediated anaphylactic reaction to lidocaine. A 27-year-old male patient who had two episodes of anaphylactic reactions after local injection of lidocaine was referred to our clinic for the safe use of local anesthetics for the subsequent dental procedure. Skin prick and intradermal tests were performed with amide local anesthetics; lidocaine, bupivacaine, mepivacaine, and ropivacaine. Lidocaine and mepivacaine showed positive response in prick test, and lidocaine, mepivacaine, and bupivacaine showed positive reactions in intradermal test. Only ropivacaine showed negative response both in prick and in intradermal test, and the patient was successfully treated with it. To detect serum-specific IgE, we prepared lidocaine-human serum albumin (HSA) conjugate. Enzyme-linked immunosorbent assay result showed high level of specific IgE to lidocaine-HSA conjugate in serum of the patient. This case suggests that local anesthetics can elicit specific IgE-mediated allergic reactions, and both skin prick and intradermal test should be performed in case of suspected IgE-mediated allergic response to local anesthetics.

Abstract

Although local anesthetics can cause adverse drug reactions (ADRs), most ADRs to local anesthetics are from vasovagal, toxic, or anxiety reactions, while immunoglobulin E (IgE)-mediated anaphylaxis is extremely rare. We report a case of IgE-mediated anaphylactic reaction to lidocaine. A 27-year-old male patient who had two episodes of anaphylactic reactions after local injection of lidocaine was referred to our clinic for the safe use of local anesthetics for the subsequent dental procedure. Skin prick and intradermal tests were performed with amide local anesthetics; lidocaine, bupivacaine, mepivacaine, and ropivacaine. Lidocaine and mepivacaine showed positive response in prick test, and lidocaine, mepivacaine, and bupivacaine showed positive reactions in intradermal test. Only ropivacaine showed negative response both in prick and in intradermal test, and the patient was successfully treated with it. To detect serum-specific IgE, we prepared lidocaine-human serum albumin (HSA) conjugate. Enzyme-linked immunosorbent assay result showed high level of specific IgE to lidocaine-HSA conjugate in serum of the patient. This case suggests that local anesthetics can elicit specific IgE-mediated allergic reactions, and both skin prick and intradermal test should be performed in case of suspected IgE-mediated allergic response to local anesthetics.

참고문헌 (17)

  1. Harboe T, "Suspected allergy to local anaesthetics: follow-up in 135 cases", Acta Anaesthesiol Scand, 54, pp.536~542 (2010)
  2. Gall H, "Adverse reactions to local anesthetics: analysis of 197 cases", J Allergy Clin Immunol, 97, pp.933~937 (1996)
  3. Fulcher DA, "Anaphylactoid reactions to local anaesthetics despite IgE deficiency: a case report", Asian Pac J Allergy Immunol, 8, pp.133~136 (1990)
  4. Noormalin A, "IgEmediated hypersensitivity reaction to lignocaine: a case report", Trop Biomed, 22, pp.179~183 (2005)
  5. Cuesta-Herranz J, "Allergic reaction caused by local anesthetic agents belonging to the amide group", J Allergy Clin Immunol, 99, pp.427~428 (1997)
  6. Grzanka A, "Adverse effects of local anaesthetics: allergy, toxic reactions or hypersensitivity", Anestezjol Intens Ter, 42, pp.175~178 (2010)
  7. Prieto A, "Urticaria due to mepivacaine with tolerance to lidocaine and bupivacaine", Allergy, 60, pp.261~262 (2005)
  8. Fuzier R, "Immediate- and delayed-type allergic reactions to amide local anesthetics: clinical features and skin testing", Pharmacoepidemiol Drug Saf, 18, pp.595~601 (2009)
  9. 이상민, "Lidocaine 아나필락시스 환자 1예", 천식 및 알레르기, 26(3), pp.249~251 (2006), 대한천식알레르기학회
  10. 인장혁, "전신마취 중 치과 치료를 위한 Lidocaine 주입 후 발생한 아나필락시스 —증례보고—", Korean Journal of Anesthesiology, 53(3), pp.395~398 (2008), 대한마취통증의학회
  11. 이민영, "Bronchospasm and Anaphylactic Shock Following Lidocaine Aerosol Inhalation in a Patient with Butane Inhalation Lung Injury", Allergy, Asthma & Immunology Research, 3(4), pp.280~282 (2011), 대한천식알레르기학회
  12. Sim SJ, "Anaphylactic reaction after topical Lidocaine anesthesia during bronchoscopy", J Asthma Allergy Clin Immunol, 19, pp.219~223 (1999)
  13. Kwon YS, "A case report of asthmatic breathing with lidocaine", Korean J Anesthesiol, 14, pp.492~494 (1981)
  14. 윤병갑, "리도카인 아나필락시스 환자에서 경직 기관지내시경술을 통해 기도 암종을 진 단한 1예", Tuberculosis and Respiratory Diseases, 67(2), pp.140~144 (2009), 대한결핵및호흡기학회
  15. Celik G, "Drug allergy, In Middleton’s allergy: principles & practice", pp.2009, Mosby
  16. Kim CW, "Respiratory allergy to the indoor ant (Monomorium pharaonis) not related to sting allergy", Ann Allergy Asthma Immunol, 94, pp.301~306 (2005)
  17. Simons FE, "Anaphylaxis", J Allergy Clin Immunol, 125, pp.161~181 (2010)

관련 논문AI추천

이 간행물의 다른 논문 (16건)